# SDR CALA2025111311184

- Difficulty date: October 27, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N76288
- Make and model: Boeing 737824
- Aircraft serial: 33451
- Aircraft time: 65,749 hours, 24,250 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 115A62601
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING REAR SPAR UNDERNEATH FIXED PNL BTW SPOILER 5 & 6, THE PLATE CRACKED.   REMOVED AND REPLACED BULKHEAD ASSY AT LT WING REAR SPAR UNDERNEATH FIXED PNL BTW SPOILER 5 & 6 IAW SRM 51-40-02-0G-0 AND AIPC 57-50-00-25
